Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 7:33 AM CDT for 6 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 7:33 AM CDT (12:33 UTC)
- Expired
- Mar 31, 2008, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Nowata County, OK, Osage County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 311233
FFWTSA
OKC035-105-113-115-131-147-311530-
/O.NEW.KTSA.FF.W.0025.080331T1233Z-080331T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
733 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1030 AM CDT
* AT 728 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF WHITE OAK TO 3 MILES WEST OF HOMINY...MOVING NORTHEAST
AT 25 MPH. RADAR INDICATES THAT OVER 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH
1030 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...VINITA...WYNONA...BLUEJACKET...PEARSONIA...PAWHUSKA...
AFTON...NOWATA...OCHELATA...BARNSDALL...NARCISSA...WELCH...
FAIRLAND...OKESA...MIAMI...BIGHEART...COMMERCE...WYANDOTTE...
PICHER...QUAPAW...BARTLESVILLE...DEWEY...HULAH...DELAWARE...
COPAN...WANN AND LENAPAH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3700 9463 3698 9460 3670 9463 3667 9482
3667 9499 3663 9500 3633 9654 3699 9646
3701 9475
TIME...MOT...LOC 1233Z 237DEG 24KT 3675 9529 3642 9640
$$1 follow-up statement
000
WGUS74 KTSA 311403
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
903 AM CDT MON MAR 31 2008
OKC035-105-113-115-131-147-311530-
/O.CON.KTSA.FF.W.0025.000000T0000Z-080331T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-CRAIG OK-OTTAWA OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
900 AM CDT MON MAR 31 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
EASTERN OSAGE...WASHINGTON...NOWATA...OTTAWA...CRAIG AND NORTHERN
ROGERS COUNTIES...
AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS HAVE OCCURRED BETWEEN 5 AM AND 9 AM...ACROSS PORTIONS OF
NORTHEAST OKLAHOMA. THE HEAVIEST RAIN OCCURRED IN A BROAD LINE FROM
NEAR HOMINY...ACROSS SOUTHERN WASHINGTON COUNTY INTO FAR NORTHWEST
ROGERS COUNTY...SOUTHERN NOWATA COUNTY AND INTO CENTRAL CRAIG
COUNTY. RADAR INDICATES AS MUCH AS 3 TO 6 INCHES OF RAIN MAY HAVE
FALLEN IN THIS AREA.
MODERATE TO OCCASIONALLY HEAVY RAIN WILL STILL BE POSSIBLE OVER
NOWATA...CRAIG AND OTTAWA COUNTIES THROUGH 1030 AM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3700 9463 3698 9460 3670 9463 3667 9482
3667 9499 3663 9500 3633 9654 3699 9646
3701 9475
TIME...MOT...LOC 1357Z 240DEG 46KT 3686 9499 3670 9578
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 4:04 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 31, 4:04 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT MON MAR 31 2008
.DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.
A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.
A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.
IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.
THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.
IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 43 58 40 / 80 40 0 10
FSM 72 51 62 42 / 90 70 10 10
MLC 74 49 62 45 / 90 50 0 10
BVO 74 40 62 39 / 80 30 0 10
FYV 69 45 57 39 / 90 70 0 10
BYV 68 43 57 36 / 90 70 0 10
MKO 72 46 58 42 / 90 50 0 10
MIO 69 40 57 38 / 90 40 0 10
F10 73 47 59 43 / 80 40 0 10
HHW 75 62 66 50 / 70 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR OKZ049-
OKZ053-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....06
BASHazardous weather outlook, Mar 31, 5:34 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME NATIONAL WEATHER SERVICE TULSA OK 534 AM CDT MON MAR 31 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 534 AM CDT MON MAR 31 2008 ...SEVERE WEATHER LIKELY TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ENTIRE AREA. FLASH FLOOD. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ENTIRE AREA. DISCUSSION... A POTENT UPPER TROUGH WILL TRAVERSE THE CENTRAL PLAINS TODAY. AN ASSOCIATED STRONG MID LEVEL JET WILL SERVE TO ENHANCE LIFT ACROSS THE REGION. AT THE SURFACE... A WARM... MOIST... AND UNSTABLE AIR MASS... EXACERBATED BY GOOD AFTERNOON HEATING... WILL RESIDE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. AN APPROACHING COLD FRONT TO OUR NORTH AND A DRYLINE TO OUR WEST WILL SET THE STAGE FOR WIDESPREAD SEVERE WEATHER TODAY. THE FIRST ROUND IS ALREADY ONGOING THIS MORNING... GENERALLY NORTH OF INTERSTATE 44. THIS IS THE REMNANT COMPLEX FROM OVERNIGHT SUPERCELLS INITIATED SUNDAY EVENING IN CENTRAL OKLAHOMA. THIS SEVERE CONVECTION WILL EXIT THE REGION LATER THIS MORNING. THE MAIN EVENT WILL BE LATER THIS AFTERNOON AND EVENING... AS DISCREET SUPERCELLS DEVELOP ACROSS THE AREA. WITH A SURFACE LOW DEVELOPING TO OUR SOUTHWEST... LOW LEVEL WINDS WILL TEND TO BACK TO THE SOUTHEAST WHICH WILL TRANSLATE TO AN ENHANCED TORNADO THREAT ALONG WITH VERY LARGE HAIL. THIS WILL ALSO PRODUCE A THREAT FOR VERY HEAVY RAINFALL. AREAS IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY WILL BE AT A PARTICULAR RISK FOR FLASH FLOODING TODAY. THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH THE REGION. LARGE HAIL WILL REMAIN A THREAT... ALONG WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... AFTER A BRIEF RESPITE... ANOTHER POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO THURSDAY. CURRENTLY... ANOTHER ROUND OF SEVERE WEATHER APPEARS TO BE WITHIN THE REALM OF POSSIBILITY AS A COLD FRONT IS PROGGED TO ENCROACH ON A MOIST AND UNSTABLE AIRMASS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 31, 4:36 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 2 S PAWNEE 36.31N 96.80W
03/31/2008 E2.50 INCH PAWNEE OK FIRE DEPT/RESCUE
RELAYED BY PAWNEE FIRE DEPT.
&&
BASLocal storm report, Mar 31, 5:39 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM HAIL 4 N HOMINY 36.47N 96.39W
03/31/2008 E0.75 INCH OSAGE OK TRAINED SPOTTER
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 57 min |
| Mar 31, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 19 hr |
| Mar 31, 4:24 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Mar 31, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Mar 31, 4:50 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Mar 31, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Mar 31, 5:22 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 38 min |
| Mar 31, 5:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 31, 5:49 AM CDT | Tornado Warning | TSA | Osage | 41 min |
| Mar 31, 6:06 AM CDT | Tornado Warning | TSA | Osage, Washington | 39 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 37 min |
| Mar 31, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Mar 31, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 54 min |
| Mar 31, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 45 min |
| Mar 31, 6:49 AM CDT | River Flood Warning | TSA | Pawnee | 25 hr |
| Mar 31, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 62 min |
| Mar 31, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 31 min |
| Mar 31, 7:30 AM CDT | Tornado Warning | TSA | Rogers, Washington | 30 min |
| Mar 31, 7:31 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Mar 31, 7:43 AM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 53 min |
| Mar 31, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 33 min |
| Mar 31, 8:03 AM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Mar 31, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 31, 8:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 54 min |
| Mar 31, 9:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Mar 31, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 115 min |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 31, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 54 min |
| Mar 31, 10:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 62 min |
| Mar 31, 11:33 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Mar 31, 11:41 AM CDT | River Flood Warning | TSA | Osage | 9 hr |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 93 min |
| Mar 31, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 60 min |
| Mar 31, 11:50 AM CDT | Tornado Warning | TSA | Nowata | 29 min |
| Mar 31, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 77 min |
| Mar 31, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa | 89 min |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 31, 12:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 2 hr |
| Mar 31, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 31 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| Mar 31, 1:33 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 117 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 75 min |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 71 min |
| Mar 31, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 114 min |
| Mar 31, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Mar 31, 2:39 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 3 hr |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 96 min |
| Mar 31, 2:43 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 31, 2:46 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Mar 31, 3:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 2 hr |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 94 min |
| Mar 31, 3:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Sequoyah | 64 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 87 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 87 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 117 min |
| Mar 31, 6:00 PM CDT | Tornado Warning | TSA | Choctaw | 60 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | TSA | Choctaw | 47 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.